Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes abdominal pain, increased urination, nausea, alternating diarrhea and constipation and mood swings?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12893 Questions
Question
I have been experiencing lower abdomen and pelvic pain. It is like a pressure and heavy feel. Worse with intercourse. And random stabbing like pain in my pelvic area randomly. I have aches in my left arm and collarbone and my legs are sore. I have increased discharge and increased urination. I am tired and constantly nauseated. I have had random vomiting occurring, go weeks without throwing up and then do with no warning. Have had alternating diarrhoea and constipation. And mood swings galore with thoughts of suicide. Which isn't me at all.
Tue, 5 Jun 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Details below.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query in detail,you are suffering from IBS.
Irritable bowel syndrome (IBS) is a group of symptoms—including abdominal pain and changes in the pattern of bowel movements without any evidence of underlying damage. These symptoms occur over a long time, often years. It has been classified into four main types depending on whether diarrhea is common, constipation is common, both are common, or neither occurs very often. IBS negatively affects quality of life.
Disorders such as anxiety, major depression, and chronic fatigue syndrome are common among people with IBS.
There is no cure for IBS. Treatment is carried out to improve symptoms.This may include dietary changes, medication, probiotics, and counseling.Dietary measures include increasing soluble fiber intake, a gluten free diet, or a diet low in fermentable oligosaccharides, disaccharides, monosaccharides, and polyols The medication loperamide may be used to help with diarrhea while laxatives may be used to help with constipation. Antidepressants may improve overall symptoms and pain. Patient education and a good doctor–patient relationship are an important part of care.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
I hope this answers your query.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

I
Above answer was peer-reviewed by
 
Follow-up: What causes abdominal pain, increased urination, nausea, alternating diarrhea and constipation and mood swings? 18 minutes later
I think doctors just go for the easy way out. I bet if I never mentioned IBS you wouldn't have said that's what I have. Funny how I have been taking medicine to settle IBS symptoms but nothing changes. And pelvic pain to the extreme I'm crunched over and in pain? Also didn't realise painful intercourse and increase urination and discharge was caused by IBS. doctors want an easy fix. And luckily IBS is easy to tell people they have. Thanks but no Thanks.
 
 
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer:
Pelvic infection may be there.

Detailed Answer:
Hello.
Thanks for writing again.
The symptoms that you have described mostly go with IBS. The pain during intercourse and frequency of urination can happen due to a pelvic infection that can be detected by a urine test and an ultrasound scan. You can get these tests done after consulting your gynecologist.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor